# SDR 2ARF201101004

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N848SH
- Make and model: Doug MD 83
- Aircraft serial: 49848
- Aircraft time: 47,325 hours, 26,326 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Servo Drive
- Part number: 4034237915
- Part serial: 89022387
- Condition: Damaged
- Location: Ailerons
- Part time: 13,892 hours, 8,186 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM DUE TO DURING TAXING AND WHEN IT WAS TURNED WITH AUTOPILOT SELECTED, THE FLIGHT CONTROLS VIBRATED.  MX PERSONNEL REPLACED THE DUPLEX SERVO AILERON DRIVER IAW MM 22-11-00 AND THE DFGS STATUS/TEST (STP) PANEL WAS CHECKED IAW MM 22-01-05, TESTED CORRECT.
